Okay, these are the latest results as on Jan 31, 2011. My currents meds are Tirosint 150 mcg and Cytomel 5 mcg (two times daily). I've been on TIrosint 150 mcg for 4 months now. My doctor added the Cytomel 5 mcg (two times daily) in the end of December 2011.
The bottom set of test results (TSH & T4) were drawn on Nov 10, 2011. They didn't test FT3 in that lab (or if they did...they didn't send me the result).
The top set of labs were just taken on Jan 31st. My doctor added the Cytomel around Dec 28th, I believe. I took the Tirosint first thing in the am with one 5mcg Cytomel and then took the other 5mcg Cytomel between 1-3 pm.
I had been on Tirosint 150 mcg for several months prior to the Cytomel. I'm not sure what the change was between the past two results, but I am glad it happened. This is the best I have felt in years! My doctor would like to lower the Tirosint to 137 mcg but keep the Cytomel the same.
So, you had taken 5 mcg of Cytomel before the draw, correct? That's contributing to how high your FT3 is.
I agree with your doctor. Your FT4 is a little high, so a slight reduction in T4 meds is in order...down to 137 sounds good. FT3 will probably come down a little if you don't take Cytomel prior to labs next time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.